# SDR CALA2023122003691

- Difficulty date: December 11, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 88,528 hours, 12,585 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T192910
- Condition: Corroded
- Location: Rh Bs955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS955 T-FITTING FOUND CORRODED TRANSFER REF.  RH STA 955 T FITTING REPLACED AS PER EC/RA NO.5340-02175 REV-.
